# SDR SIMA20230128001

- Difficulty date: January 28, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 20,580 hours, 13,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 17005347401
- Condition: Cracked
- Location: Fr 01 Radar Ante
- Component: Support, Radar-
- Component part number: 17005347401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR ANTENNA UPPER AND LOWER SUPPORT BRACKETS ARE CRACKED. (MAJOR REPAIR)-C/A-RAR WEATHER RADAR ANTENNA UPPER AND LOWER SUPPORT BRACKETS (PN 170-05347-401 AND 170-05347-403) IAW EMB 175 SRM 51-40-08
